Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Real secondary index theory

Ulrich Bunke and Thomas Schick

Algebraic & Geometric Topology 8 (2008) 1093–1139
Bibliography
1 M F Atiyah, F Hirzebruch, Vector bundles and homogeneous spaces, from: "Proc. Sympos. Pure Math., Vol. III", Amer. Math. Soc. (1961) 7 MR0139181
2 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry. I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
3 M F Atiyah, I M Singer, Index theory for skew-adjoint Fredholm operators, Inst. Hautes Études Sci. Publ. Math. (1969) 5 MR0285033
4 N Berline, E Getzler, M Vergne, Heat kernels and Dirac operators, Grundlehren series 298, Springer (1992) MR1215720
5 J M Bismut, J Cheeger, $\eta$–invariants and their adiabatic limits, J. Amer. Math. Soc. 2 (1989) 33 MR966608
6 U Bunke, $\eta$–form, index theory and Deligne cohomology, to appear in Mem. Amer. Math. Soc. arXiv:math.DG/0201112
7 U Bunke, X Ma, Index and secondary index theory for flat bundles with duality, from: "Aspects of boundary problems in analysis and geometry", Oper. Theory Adv. Appl. 151, Birkhäuser (2004) 265 MR2072502
8 H Cartan, Démonstration homologique des théorèmes de périodicité de Bott. I, II, III, Périodicité des groupes d'homotopie stables des groupes, Sém. H. Cartan 12 16/17/18 (1959/60/61) MR0157863
9 J Cheeger, J Simons, Differential characters and geometric invariants, from: "Geometry and topology (College Park, Md., 1983/84)", Lecture Notes in Math. 1167, Springer (1985) 50 MR827262
10 N Hitchin, Harmonic spinors, Advances in Math. 14 (1974) 1 MR0358873
11 M Karoubi, $K$–theory, Grundlehren series 226, Springer (1978) MR0488029
12 J W Milnor, J D Stasheff, Characteristic classes, Annals of Math. Studies 76, Princeton University Press (1974) MR0440554